so i had sex friday (12/12) which was 2 days before i was supposed to get my period. My man ejaculated in me and i took the PLAN B pill a couple hours after. so on (dec 14) the day my period was supposed to come i noticed how it was brown like it always is at first when i get my period then a couple hrs after it was still brown but once i whiped i saw rlly light blood so i figured i got my period. Now today (dec 15) i noticed that i still see brown so idk whats going on CAN SOMEONE HELP ME PLz :'(
Its just the side effects from the plan B. It does strange things to our bodies because its a huge dose of hormones. It will make your actual period late too. You probably aren't pregnant. Do you just use withdrawal for birth control? Its not a good birth control method. You can get pregnant before he ejaculates. See your dr or planned parenthood and get on a good birth control. You don't have to worry then.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2013 • 1 answer
Posted 18 Apr 2015 • 2 answers
Posted 31 May 2015 • 1 answer
Posted 28 May 2016 • 0 answers
Posted 8 Jun 2016 • 0 answers